# SDR FDEA201403110483

- Difficulty date: March 11, 2014
- Submitted: March 25, 2014
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 71,665 hours, 16,515 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2891504
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND RIGHT WING XOS 995 FIXED LE NOSE SKIN FOUND CRACKED.  REPAIRED IAW SRM 57-40-01 REPAIR 9 FIGURE 201 REVISION 55.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100 REVISION 120.
